# SDR SWAA2013121123140

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 10,467 hours, 6,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING ASSEMBLY BROKEN AT MID CABIN.  R & R LIGHT ASSEMBLY IAW MM.
